# SDR CA960417516

- Difficulty date: April 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC-9-32
- Engine: Pwa JT8D7A
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven Receptacle
- Part number: CA167072
- Condition: Elect. Short
- Location: Galley
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN)WHEN FRIDGE DOOR SLAMMED DURING DESCENT, A LARGE ELECTRICAL ARC JUMPED FROM TROLLEY, STOWED IN AISLE AND HIT THE FLOOR CLOSE TO THE LAVATORY DOOR. PASSENGERS AND CREW VERIFIED THE OCCURRENCE. MAINTENA NCE CHECK FOUND GALLEY OVER #18 RECEPTACLE DAMAGED. RECEPTACLE REPLACED.
